ISSN 1119-4618
 

Original Article 


On the Solution of Periodic Abelís Differential Equations of the First Kind

Joshua Sunday, Joshua Amawa Kwanamu.

Abstract
In this paper, an alternative method shall be presented for the approximation of periodic Abelís Differential Equation (ADE) of the first kind. The periodic ADE that shall be considered here are those that do not have a closed form (exact) solution (even though the solution of such equations are known to exist). Firstly, the Theorems of Ni (2020) shall be employed to test for the existence of such solutions. Secondly, if such solutions exist (even though not in closed form), then a three-step hybrid method shall be derived for their approximations. Furthermore, the approximate solutions obtained using the three-step method are juxtaposed with those of the conventional fourth order Runge-Kutta method to test its computational reliability. The basic properties of the method derived are also analyzed.

Key words: Keywords: Abelís differential equation, approximation, first kind, hybrid method, periodic


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Joshua Sunday
Articles by Joshua Amawa Kwanamu
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Sunday J, Kwanamu JA, . On the Solution of Periodic Abelís Differential Equations of the First Kind. JPAS. 2021; 21(2): 381-387. doi:10.5455/sf.23702


Web Style

Sunday J, Kwanamu JA, . On the Solution of Periodic Abelís Differential Equations of the First Kind. http://www.atbuscienceforum.com/?mno=23702 [Access: August 12, 2021]. doi:10.5455/sf.23702


AMA (American Medical Association) Style

Sunday J, Kwanamu JA, . On the Solution of Periodic Abelís Differential Equations of the First Kind. JPAS. 2021; 21(2): 381-387. doi:10.5455/sf.23702



Vancouver/ICMJE Style

Sunday J, Kwanamu JA, . On the Solution of Periodic Abelís Differential Equations of the First Kind. JPAS. (2021), [cited August 12, 2021]; 21(2): 381-387. doi:10.5455/sf.23702



Harvard Style

Sunday, J., Kwanamu, J. A. & (2021) On the Solution of Periodic Abelís Differential Equations of the First Kind. JPAS, 21 (2), 381-387. doi:10.5455/sf.23702



Turabian Style

Sunday, Joshua, Joshua Amawa Kwanamu, and . 2021. On the Solution of Periodic Abelís Differential Equations of the First Kind. Science Forum (Journal of Pure and Applied Sciences), 21 (2), 381-387. doi:10.5455/sf.23702



Chicago Style

Sunday, Joshua, Joshua Amawa Kwanamu, and . "On the Solution of Periodic Abelís Differential Equations of the First Kind." Science Forum (Journal of Pure and Applied Sciences) 21 (2021), 381-387. doi:10.5455/sf.23702



MLA (The Modern Language Association) Style

Sunday, Joshua, Joshua Amawa Kwanamu, and . "On the Solution of Periodic Abelís Differential Equations of the First Kind." Science Forum (Journal of Pure and Applied Sciences) 21.2 (2021), 381-387. Print. doi:10.5455/sf.23702



APA (American Psychological Association) Style

Sunday, J., Kwanamu, J. A. & (2021) On the Solution of Periodic Abelís Differential Equations of the First Kind. Science Forum (Journal of Pure and Applied Sciences), 21 (2), 381-387. doi:10.5455/sf.23702